# SDR WIB2001F00000

- Difficulty date: July 28, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N81MR
- Make and model: Lear 35A
- Aircraft serial: 622
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Shutoff Valve
- Part number: 322867003
- Part serial: 09850007
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERSONNEL DETECTED BLEED AIR LEAK IN TAILCONE DURING GROUND OPERATION.  TRACED SOURCE TO CENTER MATING SURFACES OF WINDSHIELD ANTI-ICE SHUTOFF VALVE.  REPLACED VALVE WITH OVERHAULED UNIT.  PROBABLE CAUSE:  BLOWN GASKET IN VALVE.
